Save up to 50% or more! See the best Black Friday deals now ยป

  • Black Friday
  • Sale
  • Blogs
  • How to use
  • About us

Compare products

Ibuprofen 200mg 16pcs Tablet

Ibuprofen 200mg 16pcs Tablet

ยฃ0.55
โ€‹โ€‹
Product Properties
Product Properties
Target Group
Child
โ€‹
Dosage Form
Tablet
โ€‹
Dosage Strength
200.0 mg
โ€‹
Active Substance
Ibuprofen
โ€‹
Important Information
Please read the enclosed leaflet carefully before use. Read more at medicines.org.uk/emc.
โ€‹
Quantity in Pack
16 pcs
โ€‹
Type
Type
Pain & Fever
Painkillers, Fever Relief
โ€‹
Type
Pain & Fever
โ€‹
Additional Info
Additional Info
Brand
Bristol
โ€‹
Created at PriceRunner
18 March 2020
โ€‹

Add product